# SDR SWAA2022032275582

- Difficulty date: October 18, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 453A26118
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR CAPSTRIP MARKED L/H FWD IS CORRODED. / REMOVED CORROSION FROM CAP STRIP IAW B737-700 SRM 51-10-020-0G-0 VERFIED WITH 10X GLASS. EVALUATED DAMAGE REMOVED FOUND CAPSTRIP TO BE OUT OF LIMITS DUE TO NO PUBLISHED DATA IAW B737-700 SRM 51-10-02-0G-0. 51-10-02-0G-0. VERFIED NEW CAPSTRIP AS P/N 453A2611-8 ATAG# WN2954. REPLACED ON BENCH P/N 453A2611-8 ATAG WN2454
